MathSciNet Relay Station
MathSciNet bibliographic data
MR2361865 (2009a:47064) 47B36 (37B10 47A10 47B80 81Q10)
Cobo, M.; Gutierrez, C.; de Oliveira, C. R. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008), no. 3, 923–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement